Related Questions

Help excruciating burning mid back pain? Dr has tried hydrocodone, flexeril (cyclobenzaprine hcl) tramodol. None help. I'm using a tens unit and med, pain is still at 8

See details. Has the pain been properly evaluated including an MRI of the back area and even a ct scan of the chest? If not, that needs to be done asap. Read more...
More info needed. What has your doctor diagnosed as the cause of your pain? Your description is very brief so providing you with possibilities regarding the cause and treatment options is difficult; however, the term "burning" suggests a neuralgia (nerve pain). Neuralgias respond poorly to narcotics but often to anti seizure drugs... Have you ever had shingles? If yes, post herpatic neuralgia may be the cause... Read more...

Got spina bifida n got severe constant pain on bottom of left ahoulderblade. Toke hydrocodone, flexeril, (cyclobenzaprine hcl) n ibuprofen + daily meds. Please help if possibl?

Spina bifida. Spina bifida is not likely to be the cause for your pain. Have proper evaluation for this pain. It could be just muscular at your age. It is not a good idea to take opiates at this young age( or any age for that matter) for long time. Hydrocodone is one of the most abused drugs in history. Flexeril (cyclobenzaprine hcl) is a sedative basically and should only be taken in case of acute spasms for short time. Read more...

Accidentally took 20mg of flexeril (cyclobenzaprine hcl) and hydrocodone/ibuprofen 7.5-200mg for my chronic back pain. Is that too much?

Yes. Try very hard to avoid such accidents. They can be serious. 20mg is a high single dose. Neither is intended for more than short term. The combo increases chance/severity of side effects. Definitely talk to Dr who gave the Rx(s) for clear safe instructions. I hope your pain finds relief, but it may need things other than drugs. Be careful, best wishes! Read more...

Severe abdominal pain with very foul gas. Both belching and flatulant. Was taking hydrocodone and flexeril (cyclobenzaprine hcl) after back surgery 2 weeks ago.?

Possible constipatio. If you recently had surgery and were on those medications, you may be constipated. CAll your surgeon or primary doctor for an evaluation. Read more...
Needs evaluation! SEVERE abdominal pain needs URGENT evaluation;diagnosis based on a question alone is not possible in this forum.Abdominal pain with hydrocodone can occur from the side effect of constipation. Flatulence argues against complete bowel obstruction, but partial obstruction is possible. Antibiotics, if given at time of surgery, can change bacterial balance and lead to c. dif colitis.Other causes exist. Read more...